# SDR 750WL0007

- Difficulty date: August 1, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 51,751 hours, 17,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT OPPOSITE ROW 3 INOP.  RELAMPED TRACK LIGHTING AT ROW 3.  OPS CHECKS GOOD.
